MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø58

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø58
Catalog Number 01.32.158MB
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 march 2018; lot 164655: (b)(4) items manufactured and released on 21 october 2016.Expiration date: 2021-10-12 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact double mobility hc liner 28/dmi reference 01.26.2858mhc (k092265) lot 157126: (b)(4) items manufactured and released on 18 feb 2016.Expiration date: 2021-02-06 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 28 size m 0 reference 01.29.202 (k112115) lot 167714: (b)(4) items manufactured and released on 07 mar 2017.Expiration date: 2022-02-16 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event investigation performed by ceramic ball head supplier on 19 february 2018 the component properties and the microstructure as obtained from the quality documents fullfil the requirements as specified at the time of production.There are no indications of any pre-existing material defect or non-conformities regarding sterilisation.Due to a lack of ceramic parts further investigations cannot be done.
 
Event or Problem Description
The patient came in complaining of dislocation.The cause of dislocation is unknown.The surgeon removed all medacta hardware and implanted another company's product.The surgery was completed successfully.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø58
Common Device Name
DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7319698
Report Number3005180920-2018-00121
Device Sequence Number13480289
Product Code LPH
UDI-Device Identifier07630030861000
UDI-Public07630030861000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2021
Device Catalogue Number01.32.158MB
Device Lot Number164655
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2018
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;